# SDR CALA9800100

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE NLG INDICATED RED UNSAFE WHEN GEAR WAS EXTENDED, BUT THE COCKPIT INDICATOR PIN SHOWED DOWN AND LOCKED ON APPROACH TO EWR.  A GO-AROUND WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE ON NLG DOWNLOCK SENSOR.  THE WIRE WAS SPLICED.  A GEAR SWING WAS PERFORMED IAW MM 32-31-00 WITH OPERATION AND INDICATIONS CHECKING GOOD.
